# SDR YV3R2022050400525

- Difficulty date: April 9, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N2444
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11877
- Aircraft time: 623 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: C7924
- Part serial: 4013
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 NEEDLES WERE JUMPING WITHIN UNIT.
